I am currently on my second depo shot (about a month into it) and I have noticed an increase in my discharge. Sometimes it is watery and clear and sometimes it is creamy white. I often feel like I am always wet down there! Is this normal while on depo?? Has anyone else experienced this? I have always had a lot of discharge my whole life but I feel it has increased while on depo.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 3 Dec 2015 • 1 answer
Depo-Provera - its gonna be two months in a week that I came off the depo shot, last week and today?
Posted 23 Jan 2016 • 1 answer
Posted 6 Aug 2017 • 1 answer
Posted 4 Nov 2017 • 1 answer